# SDR DLM8K081492

- Difficulty date: November 5, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 39,507 hours, 32,298 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY UPON ROTATION, ALL F/A STATION AND COCKPIT SMELLED A VERY ACRID, HEAVY ODOR.  APU WAS OFF A/C FLIGHT RETURNED TO LAND THERE WAS NO SMOKE PRESENT.  MTC IN PROGRESS.  FOUND LT ENGINE AS SOURCE OF ODOR.  REMOVED AND REPLACED NR 1 PER TRANSMITTAL.  CHECKS GOOD OK FOR SERVICE.  RUN UP CK ALL  GOOD.
